# SDR VNAA20250610038

- Difficulty date: June 10, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 47,151 hours, 35,791 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT TRACK BETWEEN FS 845 AND 863 IS GOUGED AND CORRODED IN MULTIPLE AREAS.  FABRICATED SERVICEABLE SEAT TRACK FROM PN: N126-2075 AND INSTALLED SEAT TRACK BETWEEN LH FS845 TO FS863 IAW CRJ 700 SRM 51-40-11-001-001-A01, CRJ 700 SRM 53-00-49-201-002-A01, AND CRJ 700 AMM 53-00-49-400-801-A03.
